# SDR IXXA20241114004

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- Engine: Ge CF680C2B6
- Engine time: 81,320 hours, 14,873 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 491C1343003009
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Component: Thurst Reverser, Ge, TRCF6F23G010
- Component part number: 683L136G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE OTBD THRUST REVERSER PRE-COOLER RAM AIR DUCT IS CRACKED AT A PREVIOUS WELD REPAIR.
